# SDR CALA9801127

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE MAIN CABIN DOOR INTERCOSTAL JUST AFT OF LOCK MECHANISM HAD A 1/2 CRACK AT EXTERNAL HANDLE RECESS. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
